# SDR UALA2011103105871

- Difficulty date: October 29, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 49,343 hours, 19,121 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP FOUND A 6 INCH CRACK AT 6 O`CLOCK ON TAIL CONE, OF LEFT ENGINE.  REMOVED OLD AND INSTALLED NEW ENGINE EXHAUST TAIL CONE PER MM.
